• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

The condition of almost everywhere convergence for a functional series with a weak analogue of the orthonormality property

Moscow University Mathematics Bulletin. 2016. Vol. 71. No. 2. P. 61-67.
V. V. Galatenko, Lukashenko T. P., Sadovnichy V. A.
Translator: V. Valedinskii.

The almost everywhere convergence condition similar to the Menchoff-Rademacher condition is obtained for functional series with some weak analogue of the orthogonality property. As a corollary, results related to almost everywhere convergence of series with respect to Riesz systems, Hilbert and Bessel systems, and frames are obtained.